# SDR 95ZZZX5915

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163DD
- Make and model: Stbros SD360
- Aircraft serial: SH3733
- System (JASC): 3210 · Main Landing Gear
- Part: Pintel Pin
- Part number: 200952003
- Condition: Cracked
- Location: Rt Mlg
- Part time: 12,951 hours
- Component: Rotol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE RT GEAR FWD PINTLE PIN.  THE CRACK ORIGINATED IN THE HOLE FOR THE RETAINING PIN.  THE EXTENT OF THE CRACK WAS APPROXIMATELY ONE INCH LONG AND WAS CONFINED TO THE OUTER SLEEVE.  REPLACED THE PINTLE PIN AND RETURNED THE ACFT TO SERVICE.
